hello family, this is the greatest thing in the world to get up to knowing i have you all to look forward to talking with. un believable, i slept all the way thru to now. and when i awoke, withdrawls are not too bad, just a mild case of rls. thank God and you here that i havnt given up, and let me tell you, yesterday was one of them. but i didnt let this addiction kick my rear, i kicked its rear!!! i do believe that walking on the treamill is heping along with the zofan. but all in all, i was able to sleep a little longer and wake up with few withdrawls, thor, its working, yipeee yaaay yaaa yaa. ill be keeping you all posted, leanne
Day 10 check in on my taper, 12 pills?
- 29 Jan 2012 by Anonymous
- 30 January 2012
LeAnne, congrats, glad you're feeling well also. Most people think i am just trying to convert people to be athletes when i tell them to walk while tapering off subs, but it actually does help you stabilize quicker. I am NOT an athlete, i am a couch potato. Glad you keep posting your journal of how you're doing! Patti
Yes, Very Good and Congratulations Leanne. It's all working together. Every technique you're using is a help. I'm going to give you 2 more. And remember, you're not in this alone.
Did I tell you that at some point I want you to break all those pills in half, and then you will be taking 5 mg doses instead of 10 mg ones? I'm not sure when we'll do that. But I want you taking 5 mg at a time when you go for the Hydro pills. You can also do it gradually. You can make some doses 5 mg and others 10 mg. You should be taking something almost once an hour. Your body feels better that way, and most of us like playing with the pills. Best of all, this is how you defeat the mental part of the addiction.
Opiate addiction is a 2 part thing, the physical and the mental. I think most people will agree the mental part is the tougher one to beat. And especially people who fail, usually fail to beat the mental part. One big reason is because no one makes them break the mental addiction while the body is still feeling OK. The physical addiction gets hardest when you're down to about 10 - 20 mg a day. Right now the body addiction can still feel fine. You will actually feel better as you spread the doses out more. Your body will feel stabilized, and your mind will get used to not feeling high anymore. Once that happens, half the battle is over.
So at some point I want you to start taking 5 mg doses. When I did this I remember I was taking 1 pill or a part of 1 pill almost every hour. I used to carry a small memo pad and write down what I took, and what time I took it. You should do that too. I call it keeping a drug journal. If you don't have a memo pad, please buy one next time you're out. This is another essential technique I use.
When I did this everyone thought I was nuts, including the Doc who was writing the scripts.
They kept telling me I would fail, and that I would have to go into a detox center. But I said No, I wouldn't. I wanted to prove I could do this without a detox center. I did and you can too.
You're doing great Leanne, and keep us posted.
How great my friend. You are doing an awsome job. I got some good news. I'm moving into a new house. Yeepie. Exciting for me. See... We are blessed when we change our lives for the better. I knew you would be happy for me..so I shared with you. Keep up the good work girl. Big huge hugs. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2009 • 1 answer
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
Posted 4 Dec 2013 • 1 answer
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer
Posted 9 Mar 2016 • 1 answer
Posted 21 Jan 2018 • 1 answer